Stress fractures are common sports-related injury, but rare in the lesser trochanter. Fracture of the lesser trochanter are usually insufficiency fractures with malignancy as a common cause. We present a case of stress fracture of the lesser trochanter in a young female and review the literature.
This is a case report of a patient who developed chronic renal dysfunction and neurologic emergency with multiple cranial lesions after liver transplantation. Immune-complex glomerulonephritis was confirmed on the basis of histopathologic evaluation of the renal biopsy. According to clinical features and brain magnetic resonance imaging follow-up, neuroradiographic atypical reversible posterior leukoencephalopathy syndrome (RPLS) was finally diagnosed.
This manuscript has been assigned to a volume and issue but has not yet been published. It is either being edited, typeset or is in the proof stage of publication.
In the pre-published stage, this manuscript may contain statements, opinions, and information that have errors in facts, figures, or interpretation. Any final changes in this manuscript will be made at the time of publication and will be reflected in the final electronic version of the issue. The editors and authors and their respective employees are not responsible or liable for the use of any such inaccurate or misleading data, opinion or information contained in the articles in this section.
Sarcoidosis is a systemic granulomatous disorder thought to be an exaggerated immune response to unknown antigens. It often presents with bilateral mediastinal lymphadenopathy and/or pulmonary infiltrates (1).
The case of a 42- year old woman with leiomyosarcoma of the kidney, a very rare renal lesion, is presented. Leiomyosarcomas are the most common of the primary renal sarcomas which account for less than 1% of renal tumours in adults.
Etofenamate is a non-steroidal anti-inflammatory drug (NSAID). Clinical findings caused by etofenamate are uncommon. Allergic contact dermatitis is the most common cutaneous reaction reported. But petechial eruption due to etofenamate had not been reported yet. This report concerns an 11-year old male with petechial eruption after application of topical etofenamate. Physicians need to be aware that patients can develop an asymptomatic purpuric eruption when etofenamate is ordered.
We report a case of significant unilateral left proptosis after a fall in a 10-year old child. Magnetic resonance imaging showed an extraconal hyperintense orbital mass extending into the maxillary sinus which was opacified. After drainage the proptosis resolved. The cause of the acute proptosis was haemorrhage within an orbital lymphangioma.